Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alexander G. Ramm
Title: Multidimensional inverse scattering problems
Additional book information: Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 51, Longman Scientific & Technical, Harlow, 1992, 379 pages, $170.00. ISBN 0-582-05665-9.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Reese T. Prosser
Journal: Bull. Amer. Math. Soc. 29 (1993), 139-144
American Mathematical Society